# SDR AWXA200401079

- Difficulty date: September 18, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 18,233 hours, 6,973 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367228200200
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, 2 EACH CRACKS WERE FOUND IN AFT CARGO COMPARTMENT FLOOR PANEL.  MAINTENANCE REMOVED AFT CARGO COMPARTMENT FLOOR PANEL AT FS 56 TO FS 58, Y500 LT TO Y500 RT, AND FABRICATED A NEW REPLACEMENT PANEL IAW A319 SRM 53-02-00, FIG 209.
